# SDR DALA2021040602028

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 74,547 hours, 28,220 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Lt Aft Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 694 DURING CRISE AT 2000 FEET AND 250KTS GOT A 'L AFT ENTRY DOOR' EICAS MESSAGE STAYED ON FOR ABOUT A MINUTE. CORRECTIVE ACTION: INSPECTED AND CLEAN LEFT AFT DOOR LATCH CAMS AND PROX SENSOR. PREFORMED OPS CK PER B757 AMM 52-11. ALL OPERATIONAL CKS NORMAL. (7602602)
